Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Does vyvanse interfere or increase hormone levels in women?

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
Does vyvanse interfere or increase hormone levels in women? Seems like my cramps are increasing similar to when i have too much caffeine. Vyvanse 20-30mg has made a difference for me. Due to my endometriosis, and issues with endo, my doctor wanted me to try a low dose birth control. It is Loloestrin. It is half way through the second month and I feel bloated and feel like I have had a lot of weight gain.
Posted Tue, 13 Nov 2012 in Medicines and Side Effects
Answered by Dr. Minoo Bhagia 17 hours later
Welcome and thanks for the query

The drug which you are taking is of amphitamine group and it can cause gastric disturbances as well as bloating and cramps but they get aggravated due to your disease and birth control pills.I think you can stop taking birth control pills for one or two cycles and observe the symptoms to differentiate between two drugs.For cramps you can take meftal spas.
Danazole is a good drug for endometriosis but you have to consult your doctor before starting it.
Best wishes and take care
Any further query is most welcome
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor